Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

TaylorRae

Member
  • Total Reviews

    1
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

5 Followers

About TaylorRae

  • Rank
    New Member
  • Birthday 06/17/1995

Profile Information

  • Gender
    Female
  • Location
    New Hampshire

Recent Profile Visitors

1791 profile views
  1. Has anyone experienced an IB?

    I have only been taking spiron for about 2-3 weeks and I am experiencing a pretty interesting breakout. They are deep underneath the skin & I'm noticing a lot of comedone acne which I didn't have much of before either. Could it be that the medication is purging the skin? Im just wondering if it "gets worse before it gets better" and if anyone with more experience with this medicine can vouch for that.
  2. There is a burning sensation at first... In the second week when my skin was getting used to the cream putting on moisturizer burned, and I find that right after I get out of the shower and pat my face dry just the touch of the towel burns my face as well, but only for a second, and that may be because i have sensitive skin, but ! beauty is pain.. haha I recommend this product only because it gives ultimate results you just need patience, I just finished my fourth week and im breaking out on my
  3. Haha thank you !(: I do have a prescription for minocycline but it makes me very ill /:
  4. Ok ! Just finished my fourth week, one more week down to a beautiful complexion ! BUT After having such good results my 3rd week things took a little turn... Its seems this week was good in the beginning but started to end with some breakouts in places that were once clear.. my skin is probably still going through the IB stage i'm guessing My Forehead is still pretty clear, some large pores in between my eyebrows but for the most part no complaints. As for the cheeks ! aha, the problem
  5. breaking out all over my left cheek...awesome

    1. Week 3: Okay! things are turning out for the better. As you all know, I purchased some products at the beginning of the week and they are working for me just great. The Neutrogena scrub is doing absolute wonders for my skin as far as my T-Zone and the overall texture. It's a lot softer and I have seen a great improvement in the tone as well; The facial cleanser I like only because I have been using it for so long, its gentle and its specified on relaxing your skin while cleaning which I love
    2. moisturizer beginning to burn !? what !? ... scared !

      1. So, I thought I would do a quick update since I have bought some new products and I am now including them in my Regime & It's pretty important to let you all know exactly what Im doing especially if it works so you can try it too (: First thing I bought was the Aveeno Ultra Calming Moisturizer because I ran out of my just.... cheap brand equate daily moisturizer ( which worked awesome and I would of definitely re purchased but for some reason they had none ! ) So next best thing I figured
      2. Week 2: *Beginning Of The Week* Oh No.... Its the IB stage! This is terrible !! I do not even want to go to school, my forehead which was once completely clear is now purging with at least 8 different inflamed pimples filled with oil, not even a head on any of them ! Also, beyond the angry ones there are multiple other bumps underneath the skin.... this is ugly Left cheek has some active pores at the upper bridge of the nose about three red inflamed pores, no heads, not really bumpy there p
      3. Week 1: So I applied the Retin A Micro gel at night after cleansing, and after the application of the medicine I follow up with a moisturizer. I experienced no real visible results no peeling, irritation, etc. But did see some sorts of improvements in complexion... Cleanser: Aveeno Ultra Calming Facial Cleanser Moisturizer: Aveeno Ultra Calming Daily Moisturizer
      4. Ok, so. I have been dealing with acne ever since I was in the 8th grade. I am now a senior in high school. During my sophomore year i had a terrible reaction to a facial system I had bought at Sephora, and thats where the serious acne began. It was during that year I was prescribed all the serious medications to cure me. I was on doxycycline, and Retin a micro .04%. Doxycycline was AWFUL for me, it made me very ill and I would often throw up in the middle of school. Needless to say, my mother s
      ×